# SDR AALA20030784

- Difficulty date: July 21, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N14077
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 612
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON END OF SEAT TRACK R LEFT AT FRAME 31, FORWARD SIDE OF LAVATORY MODULE L.  INSTALLED NEW SEAT TRACK PER SRM 51-72-10.  (M)
